MathSciNet Relay Station
MathSciNet bibliographic data
MR377896 57A35 (57D45 57D40)
Banchoff, Thomas Triple points and singularities of projections of smoothly immersed surfaces. Proc. Amer. Math. Soc. 46 (1974), 402–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement